Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 3


Fractional Polynomial Spline for Solving Differential Equations of Fractional Order

PP: 291-296
Faraidun K. Hamasalh,
In this paper, we implement new approximate techniques, the fractional lacunary interpolation by spline function for solving differential equations of fractional order. Convergence analysis, existence and uniqueness are shown by several theorems in the classes of C3 andC4 depend on the degree of spline polynomials. The numerical results demonstrates the errors bounds is quite validity and applicability of this method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved